Bound-preserving discontinuous Galerkin methods for compressible two-phase flows in porous media. Joshaghani, M. & Riviere, B. International Journal for Numerical Methods in Engineering, 125(4):e7396, 2024.
bibtex   
@article{JoshaghaniRiviere2023,
title={Bound-preserving discontinuous Galerkin methods for compressible two-phase flows in porous media},
author={Joshaghani, M.S. and Riviere, B.},
journal={International Journal for Numerical Methods in Engineering},
volume={125},
number={4},
pages={e7396},
year={2024},
Keywords={Two-Phase Flow, Multiphase Flow, Discontinuous Galerkin, Limiters}
}

Downloads: 0